As of last Tuesday I am off of the Cabergoline/Dostinex. But I'm now experiencing a pretty severe headache. Does anyone know about the possibility of withdrawal symptoms from Cabergoline/Dostinex? I can't find any indication of this anywhere on-line. I'm pretty sensitive and I've experienced withdrawal symptoms before from other medications. If this is withdrawal then I should take a small amount to help ease the symptoms. But then again, the drug also causes headaches.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...